Alert archive / Hawaii / Flash Flood Watches in 2021
Flash Flood Watch 10, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood watch at Aug 20, 2021, 2:39 PM HST for 4 counties in Hawaii. It took effect at Aug 22, 2021, 6:00 AM HST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Aug 20, 2021, 2:39 PM HST (00:39 UTC)
- In effect from
- Aug 22, 2021, 6:00 AM HST
- Expired
- Aug 24, 2021, 3:03 AM HST
- In force
- 45 hr
- Issued by
- NWS Honolulu, HI
- Flood severity
- None
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 38 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 0.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
544 WGHW60 PHFO 210039 FFAHFO URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Honolulu HI 239 PM HST Fri Aug 20 2021 ...FLASH FLOOD WATCH FOR ALL HAWAIIAN ISLANDS BEGINNING SUNDAY... HIZ001-003-004-006-007-009>011-015>018-022-023-026>054-222100- /O.NEW.PHFO.FF.A.0010.210822T1600Z-210824T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North Shore-Olomana-Central Oahu-Waianae Mountains-Lanai Mauka-Kahoolawe- Maui Windward West-Maui Leeward West-Haleakala Summit-Kona-Kohala- Big Island Interior-Big Island Summits-Kauai North-Kauai East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-Koolau Windward-Koolau Leeward-Molokai Windward-Molokai Southeast-Molokai North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South- Maui Central Valley North-Maui Central Valley South-Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala-Big Island South-Big Island Southeast-Big Island East-Big Island North- 239 PM HST Fri Aug 20 2021 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE MONDAY NIGHT... The National Weather Service in Honolulu has issued a * Flash Flood Watch for Molokai, Kauai, Maui, Lanai, Niihau, the Big Island, Oahu and Kahoolawe. * From Sunday morning through late Monday night. * Heavy rain capable of producing flash flooding will develop over the area Sunday through Monday night. The threat for heavy rain will first materialize over Maui County and the Big Island on Sunday, and then spread westward over the remainder of the area late Sunday night through Monday night. * Flood prone roads and other low lying areas may be closed due to elevated runoff and overflowing streams. Urban areas may receive more significant flooding and property damage due to rapid runoff. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ CLARK
8 follow-up statements
208 WGHW60 PHFO 211328 FFAHFO Flood Watch National Weather Service Honolulu HI 328 AM HST Sat Aug 21 2021 ...FLASH FLOOD WATCH FOR ALL HAWAIIAN ISLANDS BEGINNING SUNDAY... HIZ001-003-004-006-007-009>011-015>018-022-023-026>054-220330- /O.CON.PHFO.FF.A.0010.210822T1600Z-210824T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North Shore-Olomana-Central Oahu-Waianae Mountains-Lanai Mauka-Kahoolawe- Maui Windward West-Maui Leeward West-Haleakala Summit-Kona-Kohala- Big Island Interior-Big Island Summits-Kauai North-Kauai East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-Koolau Windward-Koolau Leeward-Molokai Windward-Molokai Southeast-Molokai North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South- Maui Central Valley North-Maui Central Valley South-Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala-Big Island South-Big Island Southeast-Big Island East-Big Island North- 328 AM HST Sat Aug 21 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH LATE MONDAY NIGHT... The Flash Flood Watch continues for * Molokai, Kauai, Maui, Lanai, Niihau, the Big Island, Oahu and Kahoolawe. * From Sunday morning through late Monday night. * Heavy rain capable of producing flash flooding will develop over the area Sunday through Monday night. The threat for heavy rain will first materialize over Maui County and the Big Island on Sunday, and then spread westward over the remainder of the area late Sunday night through Monday night. * Flood prone roads and other low lying areas may be closed due to elevated runoff and overflowing streams. Urban areas may receive more significant flooding and property damage due to rapid runoff. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions are favorable for flash flooding. Flash Flooding is LIFE THREATENING. Do not cross fast flowing water in your vehicle or on foot. && $$ GIBBS
946 WGHW60 PHFO 220149 FFAHFO Flood Watch National Weather Service Honolulu HI 349 PM HST Sat Aug 21 2021 ...FLASH FLOOD WATCH FOR ALL HAWAIIAN ISLANDS BEGINNING SUNDAY MORNING... HIZ001-003-004-006-007-009>011-015>018-022-023-026>054-230230- /O.CON.PHFO.FF.A.0010.210822T1600Z-210824T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North Shore-Olomana-Central Oahu-Waianae Mountains-Lanai Mauka-Kahoolawe- Maui Windward West-Maui Leeward West-Haleakala Summit-Kona-Kohala- Big Island Interior-Big Island Summits-Kauai North-Kauai East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-Koolau Windward-Koolau Leeward-Molokai Windward-Molokai Southeast-Molokai North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South- Maui Central Valley North-Maui Central Valley South-Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala-Big Island South-Big Island Southeast-Big Island East-Big Island North- 349 PM HST Sat Aug 21 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH LATE MONDAY NIGHT... The Flash Flood Watch continues for * Molokai, Kauai, Maui, Lanai, Niihau, the Big Island, Oahu and Kahoolawe. * From Sunday morning through late Monday night. * Heavy rain capable of producing flash flooding will develop over the area Sunday through Monday night. The threat for heavy rain will first materialize over Maui County and the Big Island on Sunday, and then spread westward over the remainder of the area late Sunday night through Monday night. * Flood prone roads and other low lying areas may be closed due to elevated runoff and overflowing streams. Urban areas may receive more significant flooding and property damage due to rapid runoff. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions are favorable for flash flooding. Flash Flooding is LIFE THREATENING. Do not cross fast flowing water in your vehicle or on foot. && $$ JVC
129 WGHW60 PHFO 221331 FFAHFO Flood Watch National Weather Service Honolulu HI 331 AM HST Sun Aug 22 2021 ...FLASH FLOOD WATCH FOR ALL HAWAIIAN ISLANDS THIS MORNING THROUGH LATE MONDAY NIGHT... HIZ001-003-004-006-007-009>011-015>018-022-023-026>054-230345- /O.CON.PHFO.FF.A.0010.210822T1600Z-210824T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North Shore-Olomana-Central Oahu-Waianae Mountains-Lanai Mauka-Kahoolawe- Maui Windward West-Maui Leeward West-Haleakala Summit-Kona-Kohala- Big Island Interior-Big Island Summits-Kauai North-Kauai East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-Koolau Windward-Koolau Leeward-Molokai Windward-Molokai Southeast-Molokai North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South- Maui Central Valley North-Maui Central Valley South-Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala-Big Island South-Big Island Southeast-Big Island East-Big Island North- 331 AM HST Sun Aug 22 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS MORNING THROUGH LATE MONDAY NIGHT... The Flash Flood Watch continues for * Molokai, Kauai, Maui, Lanai, Niihau, the Big Island, Oahu and Kahoolawe. * Through late Monday night. * Heavy rain capable of producing flash flooding will develop over the area today through Monday night. The threat for heavy rain will first materialize over Maui County and the Big Island today, and then spread westward over the remainder of the area late Sunday night through Monday night. * Flood prone roads and other low lying areas may be closed due to elevated runoff and overflowing streams. Urban areas may receive more significant flooding and property damage due to rapid runoff. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions are favorable for flash flooding. Flash Flooding is LIFE THREATENING. Do not cross fast flowing water in your vehicle or on foot. && $$ LAU
787 WGHW60 PHFO 230226 FFAHFO Flood Watch National Weather Service Honolulu HI 426 PM HST Sun Aug 22 2021 ...FLASH FLOOD WATCH FOR ALL HAWAIIAN ISLANDS THROUGH LATE MONDAY NIGHT... HIZ001-003-004-006-007-009>011-015>018-022-023-026>054-240215- /O.CON.PHFO.FF.A.0010.000000T0000Z-210824T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North Shore-Olomana-Central Oahu-Waianae Mountains-Lanai Mauka-Kahoolawe- Maui Windward West-Maui Leeward West-Haleakala Summit-Kona-Kohala- Big Island Interior-Big Island Summits-Kauai North-Kauai East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-Koolau Windward-Koolau Leeward-Molokai Windward-Molokai Southeast-Molokai North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South- Maui Central Valley North-Maui Central Valley South-Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala-Big Island South-Big Island Southeast-Big Island East-Big Island North- 426 PM HST Sun Aug 22 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE MONDAY NIGHT... The Flash Flood Watch continues for * Molokai, Kauai, Maui, Lanai, Niihau, the Big Island, Oahu and Kahoolawe. * Through late Monday night. * Heavy rain capable of producing flash flooding will develop over the area tonight through Monday night. The threat for heavy rain will first materialize over Maui County and the Big Island, and then spread westward over the remainder of the area late tonight through Monday. * Flood prone roads and other low lying areas may be closed due to elevated runoff and overflowing streams. Urban areas may receive more significant flooding and property damage due to rapid runoff. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take action if a Flash Flood Warning is issued. If you experience heavy rain or rising waters, head to higher ground immediately. && $$ CLARK
677 WGHW60 PHFO 231316 FFAHFO Flood Watch National Weather Service Honolulu HI 316 AM HST Mon Aug 23 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL HAWAIIAN ISLANDS THROUGH LATE TONIGHT... HIZ001-003-004-006-007-009>011-015>018-022-023-026>054-240330- /O.CON.PHFO.FF.A.0010.000000T0000Z-210824T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North Shore-Olomana-Central Oahu-Waianae Mountains-Lanai Mauka-Kahoolawe- Maui Windward West-Maui Leeward West-Haleakala Summit-Kona-Kohala- Big Island Interior-Big Island Summits-Kauai North-Kauai East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-Koolau Windward-Koolau Leeward-Molokai Windward-Molokai Southeast-Molokai North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South- Maui Central Valley North-Maui Central Valley South-Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala-Big Island South-Big Island Southeast-Big Island East-Big Island North- 316 AM HST Mon Aug 23 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Molokai, Kauai, Maui, Lanai, Niihau, the Big Island, Oahu and Kahoolawe. * Through late tonight. * A gale low associated with the remnants of former TC Linda is moving westward into the Hawaiian Islands this morning. Unstable conditions moving through the state will produce rain showers across all islands, heavy at times, increasing the threat for flash flooding through late tonight. Thunderstorms may also anchor over island mountains as strong winds with this system produce heavier showers over higher terrain areas. * Flood prone roads and other low lying areas may be closed due to elevated runoff and overflowing streams. Urban areas may receive more significant flooding and property damage due to rapid runoff. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take action if a Flash Flood Warning is issued. If you experience heavy rain or rising waters, head to higher ground immediately. && $$ RCB
154 WGHW60 PHFO 240146 FFAHFO Flood Watch National Weather Service Honolulu HI 346 PM HST Mon Aug 23 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL HAWAIIAN ISLANDS THROUGH LATE TONIGHT... HIZ001-003-004-006-007-009>011-015>018-022-023-026>054-241500- /O.CON.PHFO.FF.A.0010.000000T0000Z-210824T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast- Oahu North Shore-Olomana-Central Oahu-Waianae Mountains- Lanai Mauka-Kahoolawe-Maui Windward West-Maui Leeward West- Haleakala Summit-Kona-Kohala-Big Island Interior- Big Island Summits-Kauai North-Kauai East-Kauai South- East Honolulu-Honolulu Metro-Ewa Plain-Koolau Windward- Koolau Leeward-Molokai Windward-Molokai Southeast-Molokai North- Molokai West-Molokai Leeward South-Lanai Windward-Lanai Leeward- Lanai South-Maui Central Valley North-Maui Central Valley South- Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala- Big Island South-Big Island Southeast-Big Island East- Big Island North- 346 PM HST Mon Aug 23 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Kahoolawe, Kauai, Lanai, Maui, Molokai, Niihau, Oahu and the Big Island. * Through late tonight * Unstable atmospheric conditions will produce moderate to heavy rain across all islands, elevating the threat for flash flooding through late tonight. * Flood prone roads and other low lying areas may be closed due to elevated runoff and overflowing streams. Urban areas may receive more significant flooding and property damage due to rapid runoff. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take action if a Flash Flood Warning is issued. If you experience heavy rain or rising waters, head to higher ground immediately. && $$ Morrison
042 WGHW60 PHFO 240848 FFAHFO Flood Watch National Weather Service Honolulu HI 1048 PM HST Mon Aug 23 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FOR OAHU KAUAI AND NIIHAU THROUGH LATE TONIGHT... HIZ015>018-022-023-026>028-037>054-241000- /O.CAN.PHFO.FF.A.0010.000000T0000Z-210824T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lanai Mauka-Kahoolawe-Maui Windward West-Maui Leeward West-Haleakala Summit-Kona-Kohala-Big Island Interior-Big Island Summits-Molokai Windward-Molokai Southeast-Molokai North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South-Maui Central Valley North-Maui Central Valley South-Windward Haleakala-Kipahulu- South Maui/Upcountry-South Haleakala-Big Island South-Big Island Southeast-Big Island East-Big Island North- 1048 PM HST Mon Aug 23 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for Maui, Molokai, Lanai, Kahoolawe and the Big Island has been cancelled. Flooding is no longer expected to pose a threat. $$ HIZ001-003-004-006-007-009>011-029>036-241600- /O.CON.PHFO.FF.A.0010.000000T0000Z-210824T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North Shore-Olomana-Central Oahu-Waianae Mountains-Kauai North-Kauai East- Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-Koolau Windward- Koolau Leeward- 1048 PM HST Mon Aug 23 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... The Flash Flood Watch continues for * Oahu, Niihau and Kauai. * Until 6 AM HST Tuesday. * Unstable atmospheric conditions will produce moderate to heavy rain near Niihau, Kauai and Oahu, elevating the threat for flash flooding through late tonight. * Flood prone roads and other low lying areas may be closed due to elevated runoff and overflowing streams. Urban areas may receive more significant flooding and property damage due to rapid runoff. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take action if a Flash Flood Warning is issued. If you experience heavy rain or rising waters, head to higher ground immediately. && $$ ALMANZA
804 WGHW60 PHFO 241303 FFAHFO Flood Watch National Weather Service Honolulu HI 303 AM HST Tue Aug 24 2021 HIZ001-003-004-006-007-009>011-029>036-241415- /O.CAN.PHFO.FF.A.0010.000000T0000Z-210824T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North Shore-Olomana-Central Oahu-Waianae Mountains-Kauai North-Kauai East- Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-Koolau Windward- Koolau Leeward- 303 AM HST Tue Aug 24 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for Oahu, Niihau and Kauai has been cancelled. The threat for widespread heavy rainfall has ended. $$ GIBBS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood watch went out at Aug 20, 10:08 AM HST, 4 hours 31 minutes earlier.
Area forecast discussion, Aug 20, 10:08 AM HST, 4 hours 31 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 1008 AM HST Fri Aug 20 2021 .SYNOPSIS... Locally breezy trades will remain on the drier side of normal through Saturday. The remnant circulation of Tropical Cyclone Linda will then move through the area late this weekend into early next week bringing the potential for heavy rain and flash flooding. A typical trade wind pattern returns by late Tuesday. && .DISCUSSION... Regional visible imagery and the morning soundings out of Lihue and Hilo indicate a dry, stable pattern over and immediately upstream of the islands this morning. The stout trade inversion anchored near 6kft will hold firm today and will support a limited coverage light showers over windward areas. A weak trough embedded within the locally breezy trades will then sweep across the area late tonight into early Saturday bringing a brief increase in clouds and showers mainly over windward and mauka areas. A mid-level shortwave ridge will then bring a return to dry, stable conditions for the balance of the day Saturday as winds gradually veer more northeasterly in advance of Post Tropical Cyclone Linda. Attention for the approx 48-hr period spanning late Saturday night through Monday night/Tuesday will then turn to the evolution and track of the circulation associated with the former tropical cyclone. Owing to a lack of deep convection, the center of circulation has remained on the southern end of the solution envelope through this morning, and a southward shift (toward central portions of the state) of the track has been noted in the latest global modeling. In general, as the post tropical circulation approaches from the east, trade wind showers will tend to increase over windward areas during the day Sunday, eventually penetrating leeward with greater efficiency as the inversion weakens and saturation deepens late Sunday into Sunday night. Dewpoints increasing well into the low 70s (at sea level) during this time will also lead to very muggy conditions Sunday through Tuesday. The nocturnal period Sunday night will potentially see an increase in deeper convection, especially on the north side of the low track, as the remnant circulation comes under the increasing influence of broad, cyclonic flow above 400mb. As a result, potential for organized heavy rainfall and flash flooding over portions of the area will exist during this time. The primary decision point for coming forecast packages will therefore be on potential issuance of a flash flood watch for some or all of the area. A return to a typical trade wind pattern is expected no later than Tuesday evening. && .AVIATION... Moderate to locally breezy trade winds and a ridge aloft will keep a typical trade wind weather pattern into Saturday. Mostly VFR conditions will prevail over all islands. Brief periods of MVFR conditions in showers are forecast along windward slopes. The leeward slopes of the Big Island will also see afternoon to early evening clouds and showers. With locally breezy trades in place, AIRMET Tango is in effect for low level moderate turbulence over and south through west of terrain below 080. On Saturday, winds will ease slightly and gradually turn more northerly as the circulation of former tropical cyclone Linda approaches the area. && .MARINE... High pressure far north of area will generate moderate to locally strong trade winds through tonight. A Small Craft Advisory (SCA) remains in effect for the typically windy zones around Maui County and the Big Island until 6 AM HST Saturday. The wind and wave forecast for Sunday and Monday will highly depend on the track of the remnant low assoicated with former Tropical Cyclone Linda as it passes near or over the islands. The strongest winds will be on the north side of the remnant low and current forecast has strong to possibly near gale winds spreading across the windward waters of Oahu and Kauai late Sunday night through Monday. Any shift south could bring the stronger winds into the windward Maui or Big Island waters Sunday evening. A moderate to locally breezy trade wind pattern should return Tuesday. The easterly swell from Linda will maintain moderate surf along east facing shores through the weekend. Surf heights may approach advisory levels for the eastern half of the island chain late Saturday and Sunday, before reaching the western half Sunday through Sunday night. There is still much uncertainty whether large wind waves will develop as the remnants of Linda approach the island chain due to potential changes in its track. The current south swell will continue to slowly decline over the next couple of days. A series of small, moderate-period south swells will prevent surf from going flat into early next week. && .HFO WATCHES/WARNINGS/ADVISORIES... Small Craft Advisory until 6 AM HST Saturday for Maalaea Bay- Pailolo Channel-Alenuihaha Channel-Big Island Leeward Waters-Big Island Southeast Waters. && DISCUSSION...JVC AVIATION...Wroe MARINE...EATON
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 9:39 AM HST | Small Craft Advisory | HFO | 7 hr |
Nearby
Flash Flood Watches in Hawaii, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.